i have inserted an IUD 4 months a go and now i feel pain in my right sight and the pain started since months a go does anyone knows about it?

MOST HELPFUL POSTS

Carrie - posted on 02/03/2013

89

23

42

I did a quick research... not sure if this'll help but it's something,

http://www.plannedparenthood.org/health-...


((here's a highlight on some of it))
It's important to think about the possible side effects of using an IUD.

You may have

mild to moderate pain when the IUD is put in
cramping or backache for a few days
spotting between periods in the first 3–6 months
irregular periods in the first 3–6 months — with Mirena
heavier periods and worse menstrual cramps — with ParaGard

Pain relievers can usually reduce bleeding, cramping, and other discomforts. If they are severe and do not seem to lessen, tell your health care provider.

It sounds like you may need to check it out with your doctor, I don't know what it might be, but it's better to be safe than sorry. Hope things go well for you.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms